# SDR SWIA202266068

- Difficulty date: May 13, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE Â€“ CORROSION ON STRINGER @ FS 533 AND STGR23L     (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED NEW STRINGER 23L BETWEEN FS533 AND FS477. REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG # SH670-33200 REV. G. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
